# SDR CHIA0579

- Difficulty date: March 24, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Make and model: Boeing 234
- Aircraft serial: MJ022
- System (JASC): 6220 · Main Rotor Head
- Part: Attach Bolt
- Part number: 114R22012
- Part serial: CH3997
- Condition: Cracked
- Location: Rotor Head
- Part time: 2,950 hours, 2,371 cycles
- Component: Rotor Head, Boeing
- Component part number: 414R2002
- Stage of operation: NR
- How discovered: M
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE REPAIR OF ROTOR HEAD PN 414R2002, SN A5-1460, BOLT PN 114R2201-2, SN CH-3997, SHEARED AT THE THREADED PORTION OF THE BOLT WHEN FORCE WAS APPLIED TO THE BOLT HEAD IN A LOOSENING DIRECTION.  BOLT PN 114R2201-2, SN SB-138, THAT WAS REMOVED DURING THE SAME REPAIR WAS INSPECTED BY NDT AND FOUND TO BE CRACKED AT THE THREADED PORTION OF THE BOLT.
